# SDR DALA2015071204305

- Difficulty date: July 11, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM AT BS 1338 X -30, X -34, X -37, AND X -44 .   THE FLOORBEAM WAS REPAIRED IAW SRM 51-30-5, 51-30-2 AND ERA 397783-14MA.
